Journal of Applied Physical Science International
 

Journal of Applied Physical Science International, ISSN No. : 2395-5260 (Print), 2395-5279 (Online), Vol.: 8, Issue.: 3

Original Research Article

TILTED COSMOLOGICAL MODELS IN WESSON’S THEORY

 

D. D. PAWAR1, V. J. DAGWAL2* AND S. S. PAWAR3

1School of Mathematical Sciences, Swami Ramanand Teerth Marathwada University, Vishnupuri, Nanded-431 606, India.

2Department of Mathematics, Govt. College of Engineering, Nagpur- 441 108, India.

3MGM’s College of Engineering, Near Airport, Hingoli Road, Nanded, India.

Abstracts

In this paper, we have investigated tilted cosmological models with the scalar-tensor theory of gravitation proposed by Wesson. The Kantowski-Sachs metric with a time-dependent gauge function is described by considering the tilted cosmological models. Some geometric aspects of the model are also discussed.

Keywords :

Tilted models; Kantowski-Sachs space time; Wesson theory.